Mantegazza, Carlo, Novaga, Matteo and Pluda, Alessandra. "Motion by curvature of networks with two triple junctions" Geometric Flows, vol. 2, no. 1, 2016, pp. 18-48. https://doi.org/10.1515/geofl-2016-0002
Geometric Flows is an open access journal which exposes readers to the research frontier concerning geometric flow theory. It features papers presenting the state-of-the-art of a rapidly developing field lying at the interface between geometric analysis, applied mathematics, theoretical and mathematical physics.